Finite jet determination of CR mappings

Bernhard Lamel, Nordine Mir

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We prove the following finite jet determination result for CR mappings: Given a smooth generic submanifold M ⊂ CN, N ≥ 2, that is essentially finite and of finite type at each of its points, for every point p ∈ M there exists an integer ℓp, depending upper-semicontinuously on p, such that for every smooth generic submanifold M ⊂ CN of the same dimension as M, if h1, h2 : (M, p) → M are two germs of smooth finite CR mappings with the same ℓp jet at p, then necessarily jpk h1 = jpk h2 for all positive integers k. In the hypersurface case, this result provides several new unique jet determination properties for holomorphic mappings at the boundary in the real-analytic case; in particular, it provides the finite jet determination of arbitrary real-analytic CR mappings between real-analytic hypersurfaces in CN of D'Angelo finite type. It also yields a new boundary version of H. Cartan's uniqueness theorem: if Ω, Ω ⊂ CN are two bounded domains with smooth real-analytic boundary, then there exists an integer k, depending only on the boundary ∂Ω, such that if H1, H2 : Ω → Ω are two proper holomorphic mappings extending smoothly up to ∂Ω near some point p ∈ ∂ Ω and agreeing up to order k at p, then necessarily H1 = H2.

Original languageEnglish
Pages (from-to)153-177
Number of pages25
JournalAdvances in Mathematics
Volume216
Issue number1
DOIs
Publication statusPublished - 1 Dec 2007
Externally publishedYes

Fingerprint

CR Mappings
Holomorphic Mappings
Finite Type
Submanifolds
Integer
Hypersurface
Proper Mapping
Uniqueness Theorem
Bounded Domain
Arbitrary

Keywords

  • CR mapping
  • Finite jet determination

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Finite jet determination of CR mappings. / Lamel, Bernhard; Mir, Nordine.

In: Advances in Mathematics, Vol. 216, No. 1, 01.12.2007, p. 153-177.

Research output: Contribution to journalArticle

Lamel, Bernhard ; Mir, Nordine. / Finite jet determination of CR mappings. In: Advances in Mathematics. 2007 ; Vol. 216, No. 1. pp. 153-177.
@article{19724f8c51a04c9eb0045952cecd79a1,
title = "Finite jet determination of CR mappings",
abstract = "We prove the following finite jet determination result for CR mappings: Given a smooth generic submanifold M ⊂ CN, N ≥ 2, that is essentially finite and of finite type at each of its points, for every point p ∈ M there exists an integer ℓp, depending upper-semicontinuously on p, such that for every smooth generic submanifold M′ ⊂ CN of the same dimension as M, if h1, h2 : (M, p) → M′ are two germs of smooth finite CR mappings with the same ℓp jet at p, then necessarily jpk h1 = jpk h2 for all positive integers k. In the hypersurface case, this result provides several new unique jet determination properties for holomorphic mappings at the boundary in the real-analytic case; in particular, it provides the finite jet determination of arbitrary real-analytic CR mappings between real-analytic hypersurfaces in CN of D'Angelo finite type. It also yields a new boundary version of H. Cartan's uniqueness theorem: if Ω, Ω′ ⊂ CN are two bounded domains with smooth real-analytic boundary, then there exists an integer k, depending only on the boundary ∂Ω, such that if H1, H2 : Ω → Ω′ are two proper holomorphic mappings extending smoothly up to ∂Ω near some point p ∈ ∂ Ω and agreeing up to order k at p, then necessarily H1 = H2.",
keywords = "CR mapping, Finite jet determination",
author = "Bernhard Lamel and Nordine Mir",
year = "2007",
month = "12",
day = "1",
doi = "10.1016/j.aim.2007.05.007",
language = "English",
volume = "216",
pages = "153--177",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Finite jet determination of CR mappings

AU - Lamel, Bernhard

AU - Mir, Nordine

PY - 2007/12/1

Y1 - 2007/12/1

N2 - We prove the following finite jet determination result for CR mappings: Given a smooth generic submanifold M ⊂ CN, N ≥ 2, that is essentially finite and of finite type at each of its points, for every point p ∈ M there exists an integer ℓp, depending upper-semicontinuously on p, such that for every smooth generic submanifold M′ ⊂ CN of the same dimension as M, if h1, h2 : (M, p) → M′ are two germs of smooth finite CR mappings with the same ℓp jet at p, then necessarily jpk h1 = jpk h2 for all positive integers k. In the hypersurface case, this result provides several new unique jet determination properties for holomorphic mappings at the boundary in the real-analytic case; in particular, it provides the finite jet determination of arbitrary real-analytic CR mappings between real-analytic hypersurfaces in CN of D'Angelo finite type. It also yields a new boundary version of H. Cartan's uniqueness theorem: if Ω, Ω′ ⊂ CN are two bounded domains with smooth real-analytic boundary, then there exists an integer k, depending only on the boundary ∂Ω, such that if H1, H2 : Ω → Ω′ are two proper holomorphic mappings extending smoothly up to ∂Ω near some point p ∈ ∂ Ω and agreeing up to order k at p, then necessarily H1 = H2.

AB - We prove the following finite jet determination result for CR mappings: Given a smooth generic submanifold M ⊂ CN, N ≥ 2, that is essentially finite and of finite type at each of its points, for every point p ∈ M there exists an integer ℓp, depending upper-semicontinuously on p, such that for every smooth generic submanifold M′ ⊂ CN of the same dimension as M, if h1, h2 : (M, p) → M′ are two germs of smooth finite CR mappings with the same ℓp jet at p, then necessarily jpk h1 = jpk h2 for all positive integers k. In the hypersurface case, this result provides several new unique jet determination properties for holomorphic mappings at the boundary in the real-analytic case; in particular, it provides the finite jet determination of arbitrary real-analytic CR mappings between real-analytic hypersurfaces in CN of D'Angelo finite type. It also yields a new boundary version of H. Cartan's uniqueness theorem: if Ω, Ω′ ⊂ CN are two bounded domains with smooth real-analytic boundary, then there exists an integer k, depending only on the boundary ∂Ω, such that if H1, H2 : Ω → Ω′ are two proper holomorphic mappings extending smoothly up to ∂Ω near some point p ∈ ∂ Ω and agreeing up to order k at p, then necessarily H1 = H2.

KW - CR mapping

KW - Finite jet determination

UR - http://www.scopus.com/inward/record.url?scp=34548209153&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34548209153&partnerID=8YFLogxK

U2 - 10.1016/j.aim.2007.05.007

DO - 10.1016/j.aim.2007.05.007

M3 - Article

VL - 216

SP - 153

EP - 177

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 1

ER -